# SDR COMA9710227

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6222504001
- Condition: Failed
- Location: Nose Radome
- Part time: 21,640 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR DISPLAY INOPERATIVE DURING CLIMB OUT.  REPLACED THE WEATHER RADAR ANTENNA.
